WAGE DIFFERENTIALS AND GROWTH IN FIXED COEFFICIENT MODELS

MANNING, R and Sgro, Pasquale 1975, WAGE DIFFERENTIALS AND GROWTH IN FIXED COEFFICIENT MODELS, SOUTHERN ECONOMIC JOURNAL, vol. 41, no. 3, pp. 403-409, doi: 10.2307/1056151.

Attached Files
Name Description MIMEType Size Downloads

Title WAGE DIFFERENTIALS AND GROWTH IN FIXED COEFFICIENT MODELS
Author(s) MANNING, R
Sgro, PasqualeORCID iD for Sgro, Pasquale orcid.org/0000-0002-1450-730X
Journal name SOUTHERN ECONOMIC JOURNAL
Volume number 41
Issue number 3
Start page 403
End page 409
Total pages 7
Publisher Southern Economic Association
Place of publication Chattanooga, Tenn.
Publication date 1975-01-01
ISSN 0038-4038
Keyword(s) Social Sciences
Economics
Business & Economics
Language eng
DOI 10.2307/1056151
Field of Research 14 Economics
Persistent URL http://hdl.handle.net/10536/DRO/DU:30105548

Document type: Journal Article
Collection: Department of Economics
Connect to link resolver
 
Unless expressly stated otherwise, the copyright for items in DRO is owned by the author, with all rights reserved.

Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 3 times in TR Web of Science
Scopus Citation Count Cited 0 times in Scopus
Google Scholar Search Google Scholar
Access Statistics: 7 Abstract Views, 1 File Downloads  -  Detailed Statistics
Created: Mon, 18 Dec 2017, 12:50:17 EST

Every reasonable effort has been made to ensure that permission has been obtained for items included in DRO. If you believe that your rights have been infringed by this repository, please contact drosupport@deakin.edu.au.